# SDR 9516646302

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- System (JASC): 2560 · Emergency Equipment
- Part: Connector
- Condition: Loose
- Location: L5 Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPE - DURING LINE CHECK, THE DOOR 5L EMERGENCY SLIDE LIGHT WOULD NOT EXTINGUISH.  CHECKED WIRING AND RESEATED CANNON PLUG, OPERATIONAL CHECK OK.
